# SDR 96UAL900048

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1837U
- Make and model: Doug DC-10-10
- Aircraft serial: 47969
- Engine: Ge CF66D
- System (JASC): 2760 · Drag Control System
- Part: Spring
- Part number: APH7201
- Condition: Failed
- Location: Speedbrake Drum
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILERS FAILED TO RETRACT AFTER LANDING.  HELICAL RETURN SPRING ON SPEEDBRAKE DRUM FOUND BROKEN.  REPLACED SPRING.
